Web of Science: 4 cites, Scopus: 4 cites, Google Scholar: cites
On the Integrability of Liénard systems with a strong saddle
Giné, Jaume (Universitat de Lleida. Departament de Matemàtica)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2017
Resum: We study the local analytic integrability for real Li\'enard systems, x=y-F(x), y= x, with F(0)=0 but F'(0)0, which implies that it has a strong saddle at the origin. First we prove that this problem is equivalent to study the local analytic integrability of the [p:-q] resonant saddles. This result implies that the local analytic integrability of a strong saddle is a hard problem and only partial results can be obtained. Nevertheless this equivalence gives a new method to compute the so-called resonant saddle quantities transforming the [p:-q] resonant saddle into a strong saddle.
Ajuts: Agència de Gestió d'Ajuts Universitaris i de Recerca 2014/SGR-568
Agència de Gestió d'Ajuts Universitaris i de Recerca 2014/SGR-1204
Ministerio de Economía y Competitividad MTM2014-53703-P
Ministerio de Economía y Competitividad MTM2013-40998-P
Ministerio de Economía y Competitividad MTM2016-77278-P
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió acceptada per publicar
Matèria: Analytic integrability ; Center problem ; Liénard equations ; Resonant saddle ; Strong saddle
Publicat a: Applied mathematics letters, Vol. 70 (2017) , p. 39-45, ISSN 0893-9659

DOI: 10.1016/j.aml.2017.03.004


Postprint
7 p, 731.3 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2017-11-28, darrera modificació el 2021-09-26



   Favorit i Compartir